26537 articles – 20365 Notices  [english version]
.:. Consultation > Liste par année > 2013 .:.
5519 documents classés par :
1 - 2 - 3 - 4 - 5 - 6 - 7 ... Page Suivante Page Finale
fulltext access Pointwise convergence of the Lloyd algorithm in higher dimension
Pagès G. et al
[hal-00922957 - version 1] (2013-12-31)
fulltext access Gaussian fluctuations for linear spectral statistics of large random covariance matrices
Najim J. et al
[hal-00861793 - version 2] (31/12/2013)
fulltext access Coupling strategies for compressible - low Mach number flows
Penel Y. et al
[hal-00922770 - version 1] (30/12/2013)
fulltext access High order chaotic limits of wavelet scalograms under long--range dependence
Clausel M. et al
ALEA : Latin American Journal of Probability and Mathematical Statistics 10, 2 (2013) 979­-1011 [hal-00662317 - version 2]
fulltext accessible on an other server An example of unitary equivalence between self-adjoint extensions and their parameters
Pankrashkin K.
Journal of Functional Analysis 265 (2013) 2910-2936 [hal-00826488 - version 1]
fulltext accessible on an other server Critical connectedness of thin arithmetical discrete planes
Berthé V. et al
[hal-00966947 - version 1] (27/03/2014)
fulltext accessible on an other server Generalizations of Poisson structures related to rational Gaudin model
Gurevich D. et al
[hal-00931978 - version 1] (2014-01-16)
fulltext accessible on an other server Gauge-reversing maps on cones, and Hilbert and Thompson isometries
Walsh C.
[hal-00930929 - version 1] (14/01/2014)
fulltext access Minimax principle and lower bounds in H^2-rational approximation
Baratchart L. et al
[hal-00922815 - version 1] (2013-12-30)
fulltext access Approximate controllability of the viscous Burgers equation on the real line
Shirikyan A.
[hal-00922748 - version 1] (2013-12-30)
fulltext access An asymptotic two layers monodomain model of cardiac electrophysiology in the atria
Coudière Y. et al
[hal-00922717 - version 1] (30/12/2013)
fulltext access Quantitative stochastic homogenization of viscous Hamilton-Jacobi equations
Armstrong S. N. et al
[hal-00922714 - version 1] (2013-12-30)
fulltext access Algorithme pour de nouvelles bornes de la fiabilité des systèmes (h,k)-contigus-sur-(m,n)
Azouz Z.
Rapport de recherche [hal-00922710 - version 1]
fulltext access Equidistribution towards the bifurcation current I : Multipliers and degree d polynomials
Gauthier T.
[hal-00922634 - version 2] (04/03/2014)
fulltext accessible on an other server A Quadratically Convergent Algorithm for Structured Low-Rank Approximation
Schost E. et al
[hal-00953684 - version 1] (28/02/2014)